# SDR EE4Y2025070422630

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND THE CENTER FUSELAGE I – AT FR29+365MM, S-20R+14MM EXTERNAL SKIN WITH LIGHTNING STRIKE. THE DAMAGE WAS REMOVED BY DRILLING A HOLE (Ø3.17MM). PER ERJ 190 SRM 53-21-01 / AD53 IT WAS NOT POSSIBLE TO REPAIR IT, DUE TO THE DISTANCE BETWEEN DAMAGE AND FASTENER ROW IS LESS THAN 25.4MM. DUE TO THIS, THE CONDITION, WAS REPORTED TO EMB FOR REPAIR INSTRUCTIONS. THIS CONDITION WAS REPAIRED IAW ETD2025-190-922095 AND COOPESA EO COO-EO-2025-22459 DTD JUN 04 2025.
